Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2019, Vol. 28 Issue (11): 110202    DOI: 10.1088/1674-1056/ab4d47
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Resonant multiple wave solutions to some integrable soliton equations
Jian-Gen Liu(刘建根)1,2, Xiao-Jun Yang(杨小军)1,2,3, Yi-Ying Feng(冯忆颖)2,3
1 School of Mathematics, China University of Mining and Technology, Xuzhou 221116, China;
2 State Key Laboratory for Geomechanics and Deep Underground Engineering, China University of Mining and Technology, Xuzhou 221116, China;
3 School of Mechanics and Civil Engineering, China University of Mining and Technology, Xuzhou 221116, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn